Phone
E-mail immaculada.baldoma@upc.edu
Position Associate Professor at UPC
Area Dynamical Systems
Baldoma, Immaculada
Biosketch

Associate Professor at UPC. In addition I hold two position as the Academic Secretary of the Executive Committee of the Catalan Mathematical Society (in catalan, Junta directiva de la Societat Catalana de Matemàtiques (SCM) de Matemàtiques (SCM) and I am A member of the Directive Board of the Department of Mathematics of the UPC: Vicechair of Research (in catalan, Sotsdirectora de Recerca del Departament de Matemàtiques de la UPC).

Other Research Interests

Dynamical Systems

  1. Study of invariant manifolds associated to non normally hyperbolic objects: existence, regularity and persistence on perturbations.
  2. Singular perturbation theory and beyond all orders phenomenon. The purpose is twofold: to provide rigorous proofs and to find new scenarios where this phenomenon occurs.
  3. Arnold’s diffusion by means of resonances in the classical Arnold’s example.
  4. Applications of the previous explained theoretical frameworks to physical problems: spiral waves, celestial mechanics with special interest in some instances of the n-body problem, etc.
Selected publications

1) I. B.; Fontich E.; Martín P., Whiskered parabolic tori in the planar (n+ 1)‑body problem, Comm. Math. Phys. 374 (2020), 1, 63‑110
2) I. B.; Fontich, E.; Martín, P., Invariant manifolds of parabolic fixed points (I). Existence and dependence on parameters, J. Differential Equations 268 (2020), no. 9, 5516–5573.
The companion paper Invariant manifolds of parabolic fixed points (II). Approximations by sums of homogeneous functions, J. Differential Equations 268 (2020), no. 9, 5574–5627.
3) I. B.; Ibáñez, S.; Seara, T. M., Hopf‑zero singularities truly unfold chaos, Commun. Nonlinear Sci. Numer. Simul. 84 (2020), 105162, 19 pp
4) I. B.; Castejón, O.; Seara, T. M., Breakdown of a 2D heteroclinic connection in the Hopf‑zero singularity (I), J. Nonlinear Sci. 28 (2018), no. 5, 1551–1627.
The companion paper Breakdown of a 2D heteroclinic connection in the Hopf‑zero singularity (II): the generic case, J. Nonlinear Sci. 28 (2018), no. 4, 1489–1549.
5) Aguareles, M.; I. B.; Seara, T.M., On the asymptotic wavenumber of spiral waves in λ−ω systems, Nonlinearity 30 (2017), no. 1, 90–114.